# SDR REXA97083

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 670
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT TORQUE ERRATIC WITH TTL ON OR OFF.  REMOVED AND REPLACED TORQUE SIGNAL CONDITIONER FOR LEFT ENGING GROUND RAN, CHECKS GOOD.  (M)
